# SDR UIEA2025031200260

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 98,383 hours, 25,228 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE AT 17000 FT. SUSPECT STRIKE IMPACT ON CAPTAIN'S SIDE IN THE VICINITY OF THE NOSE.( PERFORMED LIGHTNING STRIKE DAMAGE PHASE INSPECTION IAW B767 AMM 05-51-19. FOUND LIGHTNING IMPACT AND POSSIBLE EXIT POINT AT 2 TO 3 O'CLOCK POSITION BETWEEN STA 92.5 TO 100.25. DAMAGE WITHIN LIMITS PER SRM 53-10-72-1A-1. NO FURTHER DEFECTS NOTED AT THIS TIME. )
